Acne and IBS
I am suffering from large acne as well as irritable bowel syndrome. I have read that isotretonoin can flare the bowel issue. Is there any medication for such acne which will not cause any further gastric problem?
Like the answers? Chat privately with the doctor of your choice
hello there. there are other treatment options for acne. wash your face three times a day with a mild soap or a facewash as oily skin is more prone to pimples. apply clindamycin gel on your face twice a day and wash it off after about half an hour. avoid oily and spicy foods. consult a dermatologist and you could also opt for chemical peeling. regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.